... switched from paxil 40 mg a day to 40 of prozac.I have taken them both as well as zoloft ,welburtrin,etc.I also take xanax 1 mg 3x a day with propanol 40 mg,morphine 100 mg ER 2x aday ,perc 10/325 3x a day,and elivil just put on.I really need help because the panic attacks and fearfullness is still getting worse .I don't no if my tolorance for xanax is growing been on and off since 14 but steady for the last 10 years and AM AFRAID of taking anyother meds that I have not took before .Been on the prozac for about 8 weeks and with everything I am taking but please help me with your story and input .I will be much in debt
I am 31 years old .I have GAD with panic disorder ,panic attacks,agorophobia,chronic back pain,.I am
- 21 Dec 2011 by kyjordan32
- 22 Dec 2011
- paxil, prozac, xanax, zoloft, depression, anxiety, pain, panic disorder, social anxiety disorder, back pain, fibromyalgia, generalized anxiety disorder, morphine, anxiety and stress, chronic
Hello kyjordan32. My suggestion would be to stop taking the prozac and increase the xanax. You were on Paxil and Zoloft before with limited success and as you know, they're SSRI just as Prozac is. The Prozac might be helping you in the long term, (has a long halflife) against your anxiety but not against your panic attacks. The xanax, a benzodiazepine, as you know, short halflife, works very quickly. And thats good for your panic attacks. I'd ask your doctor to increase your xanax. You've been on it some years and most certainly you've built up an intloerance to the drug, thats why you're having an increase in your panic attacks. Personl point of view, I don't care to see a benzodiazepine mixed with a SSRI. Its much like trying to hit the ball with an extra swing that you don't need. Best of wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 10 Jul 2010 • 31 answers
Posted 17 Jan 2013 • 5 answers
Posted 7 Feb 2015 • 1 answer
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Posted 15 Jan 2017 • 2 answers